Alert archive / West Virginia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 20, NWS Charleston, WV

June 5, 2007Ritchie County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 5, 2007, 10:43 PM EDT for Ritchie County, West Virginia. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 5, 2007, 10:43 PM EDT (02:43 UTC)
Expired
Jun 5, 2007, 11:15 PM EDT
In force
32 min
Issued by
NWS Charleston, WV
Area
Counties, with a storm outline in the text

County Ritchie County, WV

The radar

The Charleston,WV radar (KRLX), 105 km from the middle of the area, began a volume at 02:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 5, 11:00 PM EDTHAIL 1Smithville, WVTREE DOWN 1 MILE EAST OF CITY ON RT47.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 2.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2007-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 15 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2007-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
15 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
610 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 060243
SVRRLX
WVC085-060315-
/O.NEW.KRLX.SV.W.0020.070606T0243Z-070606T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
1043 PM EDT TUE JUN 5 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RITCHIE COUNTY IN WEST VIRGINIA...

* UNTIL 1115 PM EDT

* AT 1038 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED 10 MILES SOUTHWEST OF NORTH BEND STATE PARK...OR
  ABOUT 13 MILES WEST OF HARRISVILLE...AND MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CAIRO...MACFARLAN...SMITHVILLE...BEREA...BURNT HOUSE AND PULLMAN.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3918 8087 3915 8084 3908 8087 3905 8093
      3901 8107 3905 8113 3905 8120 3906 8126
      3911 8126 3914 8131 3917 8131 3926 8127

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 9:59 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 5, 9:59 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
959 PM EDT TUE JUN 5 2007

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE AREA OVERNIGHT. HIGH PRESSURE
WILL BUILD IN ON WEDNESDAY.  A HOT DAY THURSDAY WILL BE FOLLOWED BY
A COLD FRONT WITH THUNDERSTORMS FRIDAY AFTERNOON AND EVENING.  HIGH
PRESSURE MOVES IN FOR THE WEEKEND.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
COLD FRONT SLICING THROUGH FAR NW PORTION OF FORECAST AREA AT THIS
TIME...HAVING MOVED LITTLE DURING SHIFT.  UNIDIRECTIONAL FLOW OF 30
KTS OR SO HAS LEAD TO MULTIPLE LINES OF THUNDERSTORMS FOR SECOND
STRAIGHT EVENING.  THE LAST OF THE MORE ORGANIZED LINES WERE MOVING
THROUGH THE NORTHERN MOUNTAINS AND OUT OF THE SOUTHERN MOUNTAINS.
SMALLER AREAS OF LINE SEGMENTS OF THUNDERSTORMS WERE FORMING ALONG
THE FRONT WITH UPPER SUPPORT FROM SHORT WAVE ALMOST IMMEDIATELY
BEHIND SURFACE FRONT.

THE INTENSITY OF THE THUNDERSTORMS HAS DECREASED MARKEDLY...BUT THE
STORMS NEAREST THE FRONT COULD STILL WARRANT SPS FOR STRONG WINDS AS
INSTABILITY STILL EXISTS WITH DEW POINTS IN THE MID 50S AND COOLING
ALOFT.  UNLIKE EARLIER STORMS...THESE STORMS WERE MOVING NE ALONG
THE FRONT...WARRANTING POPS WELL INTO NORTHERN WV INTO THE OVERNIGHT
HOURS.

OTHER QUESTION IS FORMATION OF FOG WHERE IT CLEARS...FIRST IN AREAS
WHERE IT RAINED...AS WAS ALREADY OCCURRING AT HTS...AND THEN DURING
THE BALANCE OF THE OVERNIGHT.  THERE ARE NUMEROUS DETAILS TO THIS
PART OPF THE FORECAST BECAUSE IT WILL TAKE ALL NIGHT FOR THE FRONT
TO MOVE THROUGH THE AREA.  THE PRECIPITATION ITSELF SHOULD ALL QUIT
SEVERAL HOURS BEFORE DAWN.

LOW LEVEL MOISTURE WITH COLD ADVECTION BEHIND FRONT MAY RESULT IN
LOW CLOUDS AGAIN BY DAYBREAK...BUT WEAKER FLOW BEHIND THIS FRONT
WILL RESULT IN FEWER CLOUDS THAN LAST NIGHT.

LOW LEVEL MOISTURE MIXES OUT WEDNESDAY MORNING...YIELDING A NICE DAY
PER HIGH PRESSURE.  WEDNESDAY WILL BE THE FIRST DAY IN EIGHT WITHOUT
THUNDERSTORMS...AS THE ATMOSPHERE WILL ONLY BE ABLE TO MUSTER A
SCATTERED CUMULUS FIELD.

TEMPERATURES LOOK ON TRACK SO FAR BUT SLOWNESS OF FRONT MAY WARRANT
TAKING OVERNIGHT LOWS UP A BIT.  HIGHS WEDNESDAY ARE IN LINE WITH
H85 TEMPERATURES IN WELL MIXED ATMOSPHERE.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
THURSDAY IS LINING UP TO BE THE HOTTEST DAY OF THE YEAR...FOLLOWED
BY A COLD FRONT COMING LATE FRIDAY THAT COULD POTENTIALLY PRODUCE
STRONG THUNDERSTORMS.

A STRONG UPPER LEVEL RIDGE BUILDS WEDNESDAY NIGHT INTO
THURSDAY...WITH 1000-500MB THICKNESSES SURGING INTO THE MID TO UPPER
570S DAM BY 00Z FRIDAY. HOTTEST DAY SO FAR THIS YEAR FOR MOST
LOCATIONS ON THURSDAY. TEMP FORECAST RELIES MOST ON MAV
GUIDANCE...BECAUSE IT HAS DONE A SUPERIOR JOB VERSUS OTHER GUIDANCE
WHEN WE HAVE BEEN STUCK IN A WARM RIDGE THE LAST FEW WEEKS.
ALSO...THE MET QUICKLY RAISES DEWPOINTS INTO THE MID AND UPPER 60S
ON THURSDAY. THERE HAS BEEN A SIGNIFICANT MOIST BIAS IN THE MET/NAM
THIS SPRING. THE MAV ON THE OTHER HAND PUTS DEWPOINTS IN THE UPPER
50S/NEAR 60...YIELDING A FULLER DIURNAL RANGE...AND THUS HOTTER
TEMPS THURSDAY. MIXING TO THE 750MB LEVEL WILL ALLOW MODEST WINDS TO
MIX DOWN IN THE AFTERNOON...WHICH ALONG WITH LOW RELATIVE HUMIDITY
LEVELS...COULD CAUSE INCREASED FIRE DANGER.

AN OPEN GULF DOES LET MOISTURE COME IN EVENTUALLY...THURSDAY NIGHT
INTO FRIDAY. THOUGH TEMPERATURES WILL BE A COUPLE OR SO DEGREES
LOWER FRIDAY...THE ADDITION OF HUMIDITY WILL MAKE IT JUST AS IF NOT
MORE UNCOMFORTABLE. A COLD FRONT THEN RUNS INTO THIS UNSTABLE
ATMOSPHERE. THOUGH UPPER LEVEL DYNAMICS ARE MOST FAVORABLE TO OUR
NORTH...WESTERLIES ALOFT STILL LOOK GOOD ENOUGH AND CONVECTIVE
INDICES FAVORABLE ENOUGH FOR POSSIBLE SEVERE THUNDERSTORMS FRIDAY
AFTERNOON AND EVENING...WITH THE MAIN THREAT BEING STRAIGHT LINE
WINDS.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
CONSENSUS OF MODELS MORE AGGRESSIVELY PUSHES COLD FRONT THROUGH
AND EVEN SOUTH OF THE AREA BY THE BEGINNING OF THE PERIOD. I HAD
SOME INITIAL APPREHENSION OF FOLLOWING THIS TREND AS REFLECTED IN
HPC FORECAST...BECAUSE THE TENDENCY OF THE LAST FEW WEEKS FOR
FRONTS TO BE DEPICTED PLOWING INTO THE WARM RIDGE ONLY TO NEVER
MATERIALIZE THIS FAR SOUTH. HOWEVER...THE BROAD MODEL AGREEMENT ON
THE FLATTENING OF THE SOUTHEAST RIDGE /ONLY TO HAVE IT REBUILD
TOWARDS THE END OF THE PERIOD/ LENDS CREDENCE TO THE SCENARIO.
ALSO...THERE IS REMARKABLE AGREEMENT ON THE BIG PICTURE AMONG GFS
ENSEMBLE MEMBERS OF THE FLOW BECOMING ZONAL...VERSUS THE SOUTHWEST
FLOW THAT PREVENTED EARLIER FRONTS FROM PROGRESSING INTO THE RIDGE.

FORECAST ADJUSTMENTS HAVE BEEN MADE TO ALLOW FRONT TO CLEAR THE
AREA...AND KEEP ALMOST ENTIRE CWA DRY FOR THE WEEKEND. CHANCE POPS
RETURN EARLY NEXT WEEK WITH RETURN FLOW BEHIND HIGH...AND RIDGE
THEN REBUILDS THE HEAT BACK INTO THE REGION TOWARDS MIDWEEK.
THOUGH MUCH OF THE FORECAST RELIES ON HPC GRIDS...THE HPC FORECAST
HIGHS FOR SUNDAY/MONDAY WERE NEAR OR IN SOME CASES EVEN COOLER
THAN THE COOLEST OF THE GFS ENSEMBLE MEMBERS...SO I ADJUSTED THESE
SLIGHTLY WARMER. EVEN SO...TEMPERATURES ARE A BIT COOLER THAN
OUR PREVIOUS FORECAST.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
NUMEROUS SHOWERS AND THUNDERSTORMS TRACKING ACROSS FAR SOUTHERN WV
RIGHT AT START OF FORECAST PERIOD WILL CAUSE MVFR CONDITIONS AT
TIMES BKW NEXT COUPLE OF HOURS.  THE SHOWERS AND THUNDERSTORMS WERE
MORE WIDELY SCATTERED IN THE HTS AND CRW AREAS BUT BRIEF MVFR
CONDITIONS ARE POSSIBLE AT THESE SITES EARLY ON AS WELL.

FARTHER N...THE RAIN IS OVER PKB AND CKB AND CONDITIONS SHOULD
IMPROVE EKN ONCE ONE LAST THUNDERSTORM GOES BY AROUND 01Z.

A COLD FRONT WILL MOVE THROUGH ALL SITES BY ABOUT 06Z...FOLLOWED BY
DRIER AIR WITH IMPROVING CONDITIONS...ALTHOUGH PATCHY MVFR
STRATOCUMULUS WILL TEND TO FORM BEFORE DAWN.

HIGH PRESSURE WILL BRING THE FIRST DAY IN OVER A WEEK WITHOUT
THUNDERSTORMS SOMEWHERE IN THE AREA WEDNESDAY.  EXPECT VFR
CONDITIONS WITH LIGHT AND VARIABLE FLOW WITH SCATTERED CLOUD BASES
LIFTING INTO AFTERNOON CUMULUS 4-5KFT.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...DB/MDP
NEAR TERM...TRM
SHORT TERM...MDP
LONG TERM...MDP
AVIATION...TRM
Hazardous weather outlook, Jun 5, 4:08 PM EDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
408 PM EDT TUE JUN 5 2007

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ006>011-014>020-027>032-
036>040-046-047-061300-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-CABELL-MASON-JACKSON WV-
WOOD-PLEASANTS-TYLER-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-
DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-FAYETTE-NICHOLAS-
WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
408 PM EDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL PUSH INTO A VERY WARM UNSTABLE AIR MASS FRIDAY
AFTERNOON AND EVENING. THUNDERSTORMS THAT DEVELOP ALONG THE FRONT
COULD BECOME POTENTIALLY SEVERE...WITH STRONG WINDS BEING THE MAIN
THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ005-013-024>026-033>035-061300-
DICKENSON-BUCHANAN-WAYNE-LINCOLN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-
RALEIGH-
408 PM EDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG THUNDERSTORMS WILL MOVE THROUGH THE WEST VIRGINIA
COAL FIELDS...AND SOUTHWEST VIRGINIA...THIS AFTERNOON AND EARLY
EVENING. THESE STORMS COULD PRODUCE SMALL HAIL AND GUSTY WINDS TO
50MPH. THERE IS THE POSSIBILITY THAT ONE OR TWO OF THE STRONGEST
CELLS COULD BECOME SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A COLD FRONT WILL PUSH INTO A VERY WARM UNSTABLE AIR MASS FRIDAY
AFTERNOON AND EVENING. THUNDERSTORMS THAT DEVELOP ALONG THE FRONT
COULD BECOME POTENTIALLY SEVERE...WITH STRONG WINDS BEING THE MAIN
THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MDP

In the hours before

Local storm report, Jun 5, 6:08 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
608 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             3 N GRUNDY              37.32N 82.10W
06/05/2007  E0.75 INCH       BUCHANAN           VA   COUNTY OFFICIAL

&&

JDENT
Local storm report, Jun 5, 6:20 PM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON WV
620 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 PM     HAIL             3 N GRUNDY              37.32N 82.10W
06/05/2007  E0.75 INCH       BUCHANAN           VA   COUNTY OFFICIAL

&&

JDENT
Local storm report, Jun 5, 8:22 PM EDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
822 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     3 SSE WAR               37.26N 81.66W
06/05/2007                   MCDOWELL           WV   COUNTY OFFICIAL

            LARGE TREES DOWN...BLOCKING ROADS IN BERWIND

0627 PM     TSTM WND DMG     5 SSE WAR               37.24N 81.65W
06/05/2007                   MCDOWELL           WV   COUNTY OFFICIAL

            LARGE TREES DOWN...BLOCKING ROADS...POWER OUTAGES

0627 PM     TSTM WND DMG     6 SE WAR                37.24N 81.60W
06/05/2007                   MCDOWELL           WV   COUNTY OFFICIAL

            LARGE TREE DOWN ON HOUSE...4 POWER POLES DOWN VALLSCREEK
            TO STATE LINE

&&

MDP
Special weather statement, Jun 5, 9:23 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
923 PM EDT TUE JUN 5 2007

OHZ083-060200-
JACKSON OH-
923 PM EDT TUE JUN 5 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 923 PM EDT...A STRONG THUNDERSTORM WAS 9 MILES WEST OF JACKSON...
MOVING EAST AT 30 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE
JACKSON...PETERSBURG...WELLSTON AND COALTON.

EXPECT A DOWNPOUR AND POSSIBLE SMALL HAIL IN THE PATH OF THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Jun 5, 10:19 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
1019 PM EDT TUE JUN 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 PM     HAIL             5 NNE JACKSON           39.11N 82.59W
06/05/2007  E1.75 INCH       JACKSON            OH   LAW ENFORCEMENT

            TOWN OF COALTON...HEAVY RAIN...ROADS ICE COVERED...POLICE
            CAR GOT WINDSHIELD CRACKED.

&&

JDENT
Special weather statement, Jun 5, 10:35 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1035 PM EDT TUE JUN 5 2007

OHZ085-WVZ007>009-060300-
MEIGS OH-MASON WV-JACKSON WV-WOOD WV-
1035 PM EDT TUE JUN 5 2007

HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER
SERVICE...

AT 1035 PM EDT...A STRONG THUNDERSTORM WAS OVER POMEROY...MOVING EAST
AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE
BELLEVILLE...ROCKPORT...LAKIN...REEDSVILLE...PORTLAND...RAVENSWOOD...
AND HARRISONVILLE.

IN ADDITION TO HEAVY DOWNPOURS...SMALL HAIL AND FREQUENT LIGHTNING
CAN BE EXPECTED WITH THIS STORM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 11:13 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie32 min
Jun 5, 11:29 PM EDTSevere Thunderstorm WarningRLXLewis46 min
Jun 5, 11:45 PM EDTSevere Thunderstorm WarningRLXGilmer, Lewis45 min
Jun 5, 11:46 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Roane, Wirt44 min
Jun 6, 12:15 AM EDTSevere Thunderstorm WarningRLXLewis, Upshur30 min
Jun 6, 12:21 AM EDTSevere Thunderstorm WarningRLXRitchie, Wood24 min
Jun 6, 12:21 AM EDTSevere Thunderstorm WarningRLXRitchie, Wood24 min
Jun 6, 12:54 AM EDTSevere Thunderstorm WarningRLXBraxton36 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.